# SDR HNAA0500065

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 36,383 hours, 41,009 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Part number: 83231027001
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 36,383 hours, 41,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN FRONT GEAR DOOR REMAINS OPEN ABOUT 2 IN WITH GEAR RETRACTED.  ADJUSTED DOOR ROD.
